# SDR ASOA20141215150

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 39,666 hours, 30,038 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 97062200
- Condition: Failed
- Location: Cockpit
- Part time: 38,147 hours, 30,503 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE CAPTAIN`S PFD BLANKED OUT FOLLOWED BY STRONG ELECTRICAL ODOR.  THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE R & R THE PFD, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
